Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggest homeopathic medicine for psoriasis on hands and right ankle

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 871 Questions
I have a number of things wrong with me and I'm trying to connect them or at least find some common denominator. First I am overweight. My weight is 225 lbs. I do not exercise very much besides the large amount of walking I do at work. I have very strong sugar cravings. Probably pre if not diabetic. I have edema in my legs. I have been drinking green smoothies lately and that has helped. My knees hurt all the time and my left one is swollen most of the time. I have psoriasis on my hands and right ankle. I feel like I have candida. Just from what I have read. I feel like I need a good cleansing from the inside out and to get rid of the sugar cravings I need to eat healthier. I also gave no energy. None. I very much prefer to not go to a doctor and use homeopathic/home remedies.
Posted Sat, 14 Dec 2013 in Weight
Answered by Dr. Roopa Hiremath 2 hours later
Brief Answer: Weight loss plan Detailed Answer: Hi Ms. XXXXXXX Thanks for choosing health care magic for your query. I understand your concern regarding your weight. Considering your age and your medical history, you can make a weight loss plan that suits you and I can help you devise one. Your main intention here is to reach a body mass index of 25. Firstly you need to calculate the number of pounds you have to lose based on your height, age and lifestyle. After that, you need to calculate the number of calories you can eat per day based on your expected weight. There are many online calculators available which will help you calculate the calories given by each food item based on the serving size. Regular exercise is a must for weight loss. Brisk walking for 30-40 minutes would suffice to lose weight initially. Weight loss of one pound per week is good weight loss. Now let us discuss your symptoms one by one and rule out causes for the same. 1. Sugar cravings - Strong sugar cravings occur usually due to irregular eating habits. Regular meals will stop these cravings. Three meals per day is necessary. Small snacks can be eaten in between but try to keep them below 150 calories. 2. Edema in legs - Could be due to many reasons, most common being renal problems. If renal problems have been ruled out, then increased weight can cause edema. Try keeping soft cushions under your feet while lying down to reduce the edema. 3. Psoriasis - You need a dermatologist opinion for this. 4. Candida infection - This infection is a fungal infection most common in mouth and genitalia. It causes vaginitis which is characterized by severe itching, curdy white discharge with typical yeasty odor. If you are having any of these symptoms, you can get it confirmed by a vaginal swab test for microscopy and culture. You can get a prescription for antifungals after confirmation. 5. Loss of energy - This also could be due to irregular eating habits and lack of exercise. Regular healthy meals and exercise will help you regain your energy levels and keep you fit. I hope I have answered your query satisfactorily. Please let me know if I can assist you further. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor